Children's Tylenol Cold & Flu Liquid Oral Suspension Kids' Cold & Flu Medicine, Pain Reliever, Fever Reducer, Cough Suppressant & Decongestant, Grape Flavor, 4 fl. oz
Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of kids' cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. The formula also temporarily reduces fever. This liquid medicine for kids comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. Each 5-milliliter contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each 5-milliliter also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl. Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.